# SDR V0XD20160103339

- Difficulty date: January 3, 2016
- Submitted: January 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 17,511 hours, 11,703 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Bracket
- Part number: CN6244212202
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433 BB MOUNT BRACKET BROKEN.  R & R MOUNT BRACKET, PN CN 624-4212-202, IAW SRM 51-42-06, 51-40-11 & 51-42-10.
